MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG IMMUNOASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG IMMUNOASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Model Number RUBELLA IGG
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample from the patient was requested for investigation.
 
Event or Problem Description
There was an allegation of questionable rubella igg elecsys results from cobas e 801 module serial number (b)(4).From the first sample from the patient, the rubella igg result was 53.5 ui/ml (positive).The result from another laboratory using vidas biomérieux was negative.On (b)(6) 2021, a second sample drawn from the patient at the same time as the first sample was tested.The rubella igg result was 54.2 ui/ml (positive).The result from another laboratory was negative.It was not known if the questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Sample from the patient was received for investigation and the positive results for elecsys rubella igg were reproduced.The sample was tested with the elecsys rubella igg assay, as well as the platelia rubella igg, recomblot rubella igg, and neutralization assay all with positive results.Based on the overall results from the investigation, the positive result was believed to be correct for the sample.

Brand Name
ELECSYS RUBELLA IGG IMMUNOASSAY
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12412743
Report Number1823260-2021-02564
Device Sequence Number4687367
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberRUBELLA IGG
Device Catalogue Number07027770190
Device Lot Number53326901
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR